MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INTERMITTENT FEMALE CATHETER
Model Number 015914
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the patient stated the catheters hurt and caused her pain when she inserted it.
 
Event or Problem Description
It was reported that the patient alleged the catheters hurt and caused her pain when she inserted it.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A potential failure mode could be ¿difficult insertion¿ with a potential root cause of "catheter too stiff for insertion and rough or irregular shape protrusions".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿2.Holding the labia apart with one hand (figure 3), tale the catheter and insert the tip of the catheter slowly into the urethra.".

Brand Name
BARD® INTERMITTENT FEMALE CATHETER
Common Device Name
FEMALE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key9316194
Report Number1018233-2019-07286
Device Sequence Number2408286
Product Code KOD
UDI-Device Identifier00801741039027
UDI-Public(01)00801741039027
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/31/2021
Device Model Number015914
Device Catalogue Number015914
Device Lot NumberNGAV2605
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2019
Supplement Date Received by Manufacturer11/20/2019
Initial Report FDA Received Date11/13/2019
Supplement Report FDA Received Date12/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1